US Sports Net Today!

Listen

Live Play-by-Play, Updates, Highlights and More! on US Sports Network!
[Chrome Users-You may have to click on the play button twice to listen]
US Sports Network Powered By Beast Sports Nutrition!

Sunday, August 11, 2019

Real World Police Presented on US Sports Net by TacFit Survival Featuring: Police Respond to Gas Station Overdose Fakeout (Lower Township, New Jersey)



https://b5575s3p1hvezr9ki1gazccvb3.hop.clickbank.net/?tid=USSPORTSBLOG
Last time you met the officers of Lower Township Police Department the context was an exclusive story about the extraordinarily-high-BAC drunk driving arrest of a police lieutenant. That happens roughly once in a lifetime, so it's time for something a bit more typical. With a twist.
 
Want to help make Real World Police happen and get rewarded for it? Become a supporter on Patreon today and get access to tons of supporter-only content — including the new Roadcam series!
Prefer PayPal?  
The Dangers of OxyContin

By: Daniel Jones


OxyContin ("Oxy" or "OC" on the street) is a time-released pain medication. It was developed in 1995 for people needing around-the-clock pain relief, so they do not have to take pills as often. OxyContin contains oxycodone, which is an opioid drug, like morphine, codeine, heroin and methadone. Opioids are a family of drugs that have morphine-like effects. Their primary medical use is to relieve pain. Other medical uses include control of coughs and diarrhea, and the treatment of addiction to other opioids. Opioids can also produce euphoria, making them prone to abuse.
Image result for tacfit survival

Oxycodone or OxyContin overdose occurs when someone intentionally or accidentally take too much medicine containing these ingredients. A person may accidentally take too much of the medicine because they are not getting pain relief from their normal doses. There are several reasons why a person may intentionally take too much of this medication. It may be done to try to hurt oneself or to "get high" or intoxicated.

Symptoms: When you take too much of these medications, symptoms are very serious. Symptoms include:

Extreme sleepiness
Breathing problems
Small pupils -- the black circle in the colored part of your eye

The first thing that will likely occur is that you will become extremely sleepy. Depending on how much you take, this can range from struggling to stay awake to being completely unconscious -- family members may shake you very hard without waking you up.

The most dangerous complication of OxyContin overdose is the effect on your breathing. A hydrocodone/oxycodone overdose can cause your breathing to slow down, become more shallow, and possibly stop, depending on how much medication you have taken.


When you take the correct or prescribed dose of these medicines, side effects may occur. In addition to relieving pain, you may feel drowsy, confused and dazed, nauseated and constipated as well. The higher strengths of this drug (more than 40 milligrams per tablet) should be used only if you have been regularly taking moderate to large amounts of narcotic pain medication. This medication should be used only for ongoing pain that requires strong narcotic pain medication at all times for an extended period.

There is a lot more information and OxyContin news on the internet. Raising awareness on the dangers of this drug is extremely important as it is now one of the most dangerous drugs, at par with cocaine, heroin, etc.
 Know more pros and cons on oxycontin news and oxycontin overdose and take more corrective changes in your life.

No comments:

Post a Comment

Live Sports Radio!



Listen to Live Sports and More!